# SDR UHLA2013110100572

- Difficulty date: November 1, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 23,813 hours, 14,674 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER DOOR FWD EDGE METAL SEAL PROFILE GOUGED.  REMOVED FWD PAX DOOR FWD EDGE METAL SEAL PROFILE, MATCH DRILLED NEW ONE AND INSTALLED IAW SRM 51-40-02, 51-43-03, 51-41-01.
